| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
No Display/Image (1183); Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had blank display.The customer¿s blood glucose level was unknown.Customer reported that the insulin pump had blank display after battery change.The customer was advised to discontinue the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.